# SDR IXXA2022101701

- Difficulty date: October 17, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51931
- Condition: Corroded
- Location: Nr 1 Nacelle
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN SKIN AND PYLON STRUCTURE IN TWO PLACES FWD AND AFT SIDE INSIDE #1 PYLON OUTBOARD PANEL 433AL.
